RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 5, Pages 619–623 (Mi de10838)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

Bases of Exponentials, Cosines, and Sines Formed by Eigenfunctions of Differential Operators

B. T. Bilalov

Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, Baku

Full text: PDF file (806 kB)

English version:
Differential Equations, 2003, 39:5, 652–657

Bibliographic databases:

UDC: 517.95
Received: 12.09.2001

Citation: B. T. Bilalov, “Bases of Exponentials, Cosines, and Sines Formed by Eigenfunctions of Differential Operators”, Differ. Uravn., 39:5 (2003), 619–623; Differ. Equ., 39:5 (2003), 652–657

Citation in format AMSBIB
\Bibitem{Bil03}
\by B.~T.~Bilalov
\paper Bases of Exponentials, Cosines, and Sines Formed by Eigenfunctions of Differential Operators
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 5
\pages 619--623
\mathnet{http://mi.mathnet.ru/de10838}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2131701}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 5
\pages 652--657
\crossref{https://doi.org/10.1023/A:1026189819533}


Linking options:
  • http://mi.mathnet.ru/eng/de10838
  • http://mi.mathnet.ru/eng/de/v39/i5/p619

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ufa Math. J., 9:1 (2017), 109–122  mathnet  crossref  isi  elib
    2. B. T. Bilalov, “The basis property of a perturbed system of exponentials in Morrey-type spaces”, Siberian Math. J., 60:2 (2019), 249–271  mathnet  crossref  crossref  isi
  • Number of views:
    This page:82
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020